MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted when additional information is provided.
 
Event or Problem Description
It was reported that upon power up and prior to use, the display for the cs100 intra-aortic balloon pump (iabp) was not visible.The end user restarted the power supply three (3) times but the conditions did not improve.It was noted that after percutaneous coronary intervention (pci) was completed, the iabp unit was powered on again and the iabp unit display did not have any issues.There was no patient involvement, and no adverse event was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After the event, the iabp unit was able to be booted up normally by the physician and the display was observed to be working properly.A getinge field service engineer (fse) evaluated the iabp unit and was unable to duplicate the reported issue.As a precautionary measure, the video receiver board and the display cable were replaced.All connections were confirmed and re-connected between the connectors.Subsequently, the fse completed all safety, functionality, and calibration checks and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10573288
Report Number2249723-2020-01538
Device Sequence Number1217847
Product Code DSP
UDI-Device Identifier10607567108674
UDI-Public10607567108674
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-3013-65
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/02/2020
12/17/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date11/12/2020
01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1